Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Stomach infection, eye infection, legs and arms shiver. On toba eye drop. Suggestion?

My baby is almost 5 months old with 5.75 Kgs of weight. Her only diet is Mother's milk. Few days back she was having mouth and stomach infection. Thereafter she has got Eye infection bak to back. As suggested by the pediatrician, we are giving Taxim-O syrup (2.5 ml, Daily twice) and Toba eye drop (daily Six times). At the time of mouth & stomach infection she was unable to suck properly, hence was not getting enough of her food. The above mentioned medicines started on 4th April, Thursday. From Friday only we are notcicing that she is not able to give pressure on her legs and both the legs are shivering sometimes. Though she was giving pressure on her legs when we used to support her. But Hand movements are fine and she can sense with her legs that we have tested. What could be the reason for this? Please Help.
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

Following an infection it is not surprising to see the behaviour that you have just described for your daughter. I suggest that you should not force her to put pressure on the legs at this stage. Once she is completely fine you will notice that she will be back to her normal self.

I hope I have answered your query to your satisfaction.

Wishing your daughter an early recovery.


Rajiv K Khandelwal
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor